Articles in Refereed Journals 2001

  • B. Albers, On adsorption and diffusion in porous media, Mathematische Nachrichten, 81 (2001), pp. 683--690.
  • B. Albers, Dependence of adsorption/diffusion processes in porous media on bulk and surface permeabilities, Polish Academy of Sciences. Institute of Fundamental Technological Research. Archives of Mechanics (Archiwum Mechaniki Stosowanej), 53 (2001), pp. 289--306.
  • E. B"ensch, K. Mikula, Adaptivity in 3D image processing, Computing and Visualization in Science, 4 (2001), pp. 21--30.
  • K. Ehrhardt, J. Borchardt, F. Grund, D. Horn, Distributed dynamic process simulation, ZAMM. Zeitschrift für Angewandte Mathematik und Mechanik, 81 (2001), pp. 715-716.
  • J. Borchardt, Newton-type decomposition methods in large-scale dynamic process simulation, Comput. Chem. Engng., 25 (2001), pp. 951-961.
  • A. Bovier, D.M. Mason, Extreme value behavior in the Hopfield model, , 11 (2001), pp. 91--120.
  • A. Bovier, M. Eckhoff, V. Gayrard, M. Klein, Metastability in stochastic dynamics of disordered mean-field models, Probability Theory and Related Fields, 119 (2001), pp. 99--161.
  • G. Bruckner, J. Cheng, M. Yamamoto, Conditional stability in determining a periodic structure in a lossy medium and the Tikhonov regularization, Trans. Japan Soc. Comput. Methods Engng., 1 (2001), pp. 61--66.
  • E. Bänsch, Finite element discretization of the Navier-Stokes equations with a free capillary surface, Numerische Mathematik, 88 (2001), pp. 203--235.
  • W. Dreyer, M. Junk, M. Kunik, On the approximation of the Fokker-Planck equation by moment systems, Nonlinearity, 14 (2001), pp. 881--906.
  • W. Dreyer, W.H. Müller, Modeling diffusional coarsening in eutectic tin/lead solders: A quantitative approach, International Journal of Solids and Structures, 38 (2001), pp. 1433--1458.
  • J. Elschner, G. Schmidt, Inverse scattering for periodic structures: Stability of polygonal interfaces, Inverse Problems. An International Journal on the Theory and Practice of Inverse Problems, Inverse Methods and Computerized Inversion of Data, 17 (2001), pp. 1817-1829.
  • J.F. Delmas, K. Fleischmann, On the hot spots of a catalytic super-Brownian motion, , 121 (2001), pp. 389--421.
  • K. Fleischmann, V. Vatutin, Deviations from typical type proportions in critical multitype Galton-Watson processes, Theory of Probability and its Applications, 45 (2001), pp. 23--40.
  • K. Fleischmann, J. Xiong, A cyclically catalytic super-Brownian motion, The Annals of Probability, 29 (2001), pp. 820--861.
  • J. Fuhrmann, H. Langmach, Stability and existence of solutions of time-implicit finite volume schemes for viscous nonlinear conservation laws, Applied Numerical Mathematics. An IMACS Journal, 37 (2001), pp. 201--230.
  • J. Fuhrmann, Existence and uniqueness of solutions of certain systems of algebraic equations with off-diagonal nonlinearity, Applied Numerical Mathematics. An IMACS Journal, 37 (2001), pp. 359--370.
  • H. Gajewski, K. Gärtner, Domain separation by means of sign changing eigenfunctions of $p$-Laplacians, Applicable Analysis. An International Journal, 79 (2001), pp. 483--501.
  • I.V. Skrypnik, H. Gajewski, On the uniqueness of solution to nonlinear elliptic problem (in Ukrainian), Dopovidi Natsionalnoi Akademii Nauk Ukraini. Matematika. Prirodoznavstvo. Tekhnichni Nauki, (2001), pp. 28--32.
  • J.A. Griepentrog, L. Recke, Linear elliptic boundary value problems with non-smooth data: Normal solvability on Sobolev-Campanato spaces, Mathematische Nachrichten, 225 (2001), pp. 39--74.
  • K. Gröger, L. Recke, Preduals of Campanato spaces and Sobolev-Campanato spaces: A general construction, Mathematische Nachrichten, 230 (2001), pp. 45--72.
  • O. Schenk, K. Gärtner, W. Fichtner, A. Stricker, PARDISO: A high-performance serial and parallel sparse linear solver in semiconductor device simulation, Future Generation Computer Systems, 18 (2001), pp. 69--78.
  • G. Hebermehl, F.-K. Hübner, R. Schlundt, Th. Tischler, H. Zscheile, W. Heinrich, On the computation of eigen modes for lossy microwave transmission lines including perfectly matched layer boundary conditions, Internat. J. Comput. Math. Electrical Electronic Engng., 20 (2001), pp. 948--964.
  • R. Henrion, J. Outrata, A subdifferential condition for calmness of multifunctions, Journal of Mathematical Analysis and Applications, 258 (2001), pp. 110--130.
  • D. Hömberg, A.M. Khludnev, J. Sokołowski, Quasistationary problem for a cracked body with electrothermoconductivity, Interfaces and Free Boundaries. Mathematical Modelling, Analysis and Computation, 3 (2001), pp. 129--142.
  • D. Hömberg, A.M. Khludnev, Equilibrium problem for thermoelectroconductive body with the Signorini condition on the boundary, Mathematical Methods in the Applied Sciences, 24 (2001), pp. 233--244.
  • W. Merz, A. Glitzky, R. Hünlich, K. Pulverer, Strong solutions for pair diffusion models in homogeneous semiconductors, Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, 2 (2001), pp. 541-567.
  • A. Glitzky, R. Hünlich, Global properties of pair diffusion models, Advances in Mathematical Sciences and Applications, 11 (2001), pp. 293--321.
  • S. Jaschke, U. Küchler, Coherent risk measures and good-deal bounds, Statistics & Probability Letters, 5 (2001), pp. 181--200.
  • J.A. Griepentrog, H.-Chr. Kaiser, J. Rehberg, Heat kernel and resolvent properties for second order elliptic differential operators with general boundary conditions on $Lsp p$, Advances in Mathematical Sciences and Applications, 11 (2001), pp. 87--112.
  • P. Mathé, S.V. Pereverzev, Optimal discretization of inverse problems in Hilbert scales. Regularization and self-regularization of projection methods, SIAM Journal on Numerical Analysis, 38 (2001), pp. 1999--2021.
  • P. Mathé, Hilbert space analysis of Latin hypercube sampling, Proceedings of the American Mathematical Society, 129 (2001), pp. 1477--1492.
  • G.N. Milstein, M.V. Tretyakov, Noise-induced unidirectional transport, Statistics and Dynamics, 1 (2001), pp. 361-375.
  • R. Khasminskii, G.N. Milstein, On estimation of the linearized drift for nonlinear stochastic differential equations, Statistics & Probability Letters, 1 (2001), pp. 23--43.
  • G.N. Milstein, M. Nussbaum, Maximum likelihood estimation of a nonparametric signal in white noise by optimal control, Statistics & Probability Letters, 55 (2001), pp. 193-203.
  • G.N. Milstein, M.V. Tretyakov, Numerical solution of the Dirichlet problem for nonlinear parabolic equations by a probabilistic approach, IMA Journal of Numerical Analysis, 21 (2001), pp. 887--917.
  • H.-G. Bartel, H.-J. Mucha, J. Dolata, Parametrische und nichtparametrische Identifikationsmethoden, dargestellt am Beispiel römischer Baukeramik aus Obergermanien, Archäometrie und Denkmalpflege, (2001), pp. 104--106.
  • J. Dolata, H.-J. Mucha, H.-G. Bartel, Untersuchungsperspektiven zum kombinierten archäologischen und materialanalytischen Nachweis römischer Ziegelherstellung in Mainz und Worms, Archäometrie und Denkmalpflege, (2001), pp. 107--109.
  • M. Hristache, A. Juditsky, J. Polzehl, V. Spokoiny, Structure adaptive approach for dimension reduction, The Annals of Statistics, 29 (2001), pp. 1537--1566.
  • J. Polzehl, V. Spokoiny, Functional and dynamic Magnetic Resonance Imaging using vector adaptive weights smoothing, Journal of the Royal Statistical Society. Series C. Applied Statistics, 50 (2001), pp. 485--501.
  • J. Polzehl, B. Grund, Semiparametric lack-of-fit tests in an additive hazard regression model, Statistics and Computing, 11 (2001), pp. 323-335.
  • K. Sabelfeld, A. Kolodko, Stochastic Lagrangian model for spatially inhomogeneous Smoluchowski equation governing coagulating and diffusing particles, , 7 (2001), pp. 223--228.
  • O. Kurbanmuradov, Ü. Rannik, K. Sabelfeld, T. Vesala, Evaluation of mean concentration and fluxes in turbulent flows by Lagrangian stochastic models, , 54 (2001), pp. 459--476.
  • O. Kurbanmuradov, S.A. Orszag, K. Sabelfeld, P.K. Yeung, Analysis of relative dispersion of two particles by Lagrangian stochastic models and DNS methods, Monte Carlo Methods and Applications, 7 (2001), pp. 245--263.
  • K. Sabelfeld, I. Shalimova, Forward and backward stochastic Lagrangian models for turbulent transport and the well-mixed condition, Monte Carlo Methods and Applications, 7 (2001), pp. 369--381.
  • G. Schmidt, V. Maz'ya, On quasi-interpolation with non-uniformly distributed centers on domains and manifolds, Journal of Approximation Theory, 110 (2001), pp. 125--145.
  • G. Schmidt, Boundary integral operators for plate bending in domains with corners, Zeitschrift fur Analysis und ihre Anwendungen. Journal for Analysis and its Applications, 20 (2001), pp. 131--154.
  • V.F. Butuzov, N.N. Nefedov, K.R. Schneider, Singularly perturbed elliptic problems in the case of exchange of stabilities, Journal of Differential Equations, 169 (2001), pp. 373--395.
  • K.R. Schneider, A.B. Vasil'eva, On the existence of transition layers of spike type in reaction-diffusion-convection equations, Asymptotic Analysis, 25 (2001), pp. 183--199.
  • S. Handrock-Meyer, L. Kalachev, K.R. Schneider, A method to determine the dimension of long-time dynamics in multi-scale systems, Journal of Mathematical Chemistry, 30 (2001), pp. 113--160.
  • L. Dümbgen, V. Spokoiny, Multiscale testing of qualitative hypotheses, The Annals of Statistics, 29 (2001), pp. 124--152.
  • J.L. Horowitz, V. Spokoiny, An adaptive, rate-optimal test of a parametric mean-regression model against a nonparametric alternative, Econometrica. Journal of the Econometric Society, 69 (2001), pp. 599--631.
  • M. Hristache, A. Juditsky, V. Spokoiny, Direct estimation of the index coefficient in a single-index model, The Annals of Statistics, 29 (2001), pp. 595--623.
  • W. Härdle, S. Sperlich, V. Spokoiny, Structural tests for additive regression, Journal of the American Statistical Association, 96 (2001), pp. 1333--1347.
  • V. Spokoiny, Data driven testing the fit of linear models, Mathematical Methods of Statistics, 10 (2001), pp. 465--497.
  • O. Klein, P. Philip, J. Sprekels, K. Wilmanski, Radiation- and convection-driven transient heat transfer during sublimation growth of silicon carbide single crystals, Journal of Crystal Growth, 222 (2001), pp. 832--851.
  • A. Ignat, J. Sprekels, D. Tiba, Analysis and optimization of nonsmooth arches, SIAM Journal on Control and Optimization, 40 (2001), pp. 1107-1133.
  • P. Krejčí, J. Sprekels, S. Zheng, Asymptotic behaviour for a phase-field system with hysteresis, Journal of Differential Equations, 175 (2001), pp. 88--107.
  • P. Krejčí, J. Sprekels, On a class of multi-dimensional Prandtl-Ishlinskii operators, Phys. B, 306 (2001), pp. 185-190.
  • W. Liu, D. Tiba, Error estimates in the approximation of optimization problems governed by nonlinear operators, Numerical Functional Analysis and Optimization. An International Journal, 22 (2001), pp. 953-972.
  • A. Eibeck, W. Wagner, Stochastic algorithms for studying coagulation dynamics and gelation phenomena. Monte Carlo and probabilistic methods for partial differential equations, Monte Carlo Methods and Applications, 7 (2001), pp. 157--165.
  • S.M. Ermakov, W. Wagner, Stochastic stability and parallelism of the Monte Carlo method, Doklady Mathematics. Maik Nauka/Interperiodica Publishing, Moscow. English. Translation of the Mathematics Section of: Doklady Akademii Nauk. (Formerly: Russian Academy of Sciences. Doklady. Mathematics)., 64 (2001), pp. 61--63.
  • S. Rjasanow, W. Wagner, Simulation of rare events by the stochastic weighted particle method for the Boltzmann equation, Mathematical and Computer Modelling, 33 (2001), pp. 907--926.
  • A. Eibeck, W. Wagner, Stochastic particle approximations for Smoluchowski's coagulation equation, The Annals of Applied Probability, 11 (2001), pp. 1137--1165.
  • K. Wilmanski, Note on the notion of incompressibility in theories of porous and granular materials, ZAMM. Zeitschrift für Angewandte Mathematik und Mechanik, 81 (2001), pp. 37--42.
  • K. Wilmanski, On a homogeneous adsorption in porous materials, ZAMM. Zeitschrift für Angewandte Mathematik und Mechanik, 81 (2001), pp. 119--124.
  • U. Bandelow, M. Radziunas, J. Sieber, M. Wolfrum, Impact of gain dispersion on the spatio-temporal dynamics of multisection lasers, IEEE J. Quantum Electron., 37 (2001), pp. 183--188.
  • P. Colli, M. Frémond, O. Klein, Global existence of a solution to a phase field model for supercooling, Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, 2 (2001), pp. 523--539.
  • C. Külske, On the Gibbsian nature of the random field Kac model under block-averaging, Journal of Statistical Physics, 104 (2001), pp. 991--1012.
  • CH. Külske, Weakly Gibbsian representations for joint measures of quenched lattice spin models, Probability Theory and Related Fields, 119 (2001), pp. 1--30.
  • V. Cachia, H. Neidhardt, V.A. Zagrebnov, Accretive perturbations and error estimates for the Trotter product formula, Integral Equations and Operator Theory, 39 (2001), pp. 396--412.
  • P. Exner, H. Neidhardt, V.A. Zagrebnov, Potential approximation to $delta'$: An inverse Klauder phenomenon with norm-resolvent convergence, Communications in Mathematical Physics, 224 (2001), pp. 593--612.
  • M. Petzoldt, Regularity results for Laplace interface problems in two dimensions, Zeitschrift fur Analysis und ihre Anwendungen. Journal for Analysis and its Applications, 20 (2001), pp. 431--455.
  • M. Möhrle, B. Sartorius, C. Bornholdt, S. Bauer, O. Brox, A. Sigmund, R. Steingräber, M. Radziunas, H.-J. Wünsche, Detuned grating multi-section-RW-DFB lasers for high speed optical signal processing, IEEE J. Select. Topics Quantum Electron., 7 (2001), pp. 217--223.
  • S. Ehrich, A. Rathsfeld, Piecewise linear wavelet collocation, approximation of the boundary manifold, and quadrature, Electronic Transactions on Numerical Analysis, 12 (2001), pp. 149--192.
  • O. Reiss, U. Wystup, Computing option price sensitivities using homogeneity and other tricks, J. Derivatives, 9 (2001), pp. 41--53.
  • J.D. Au, M. Torrilhon, W. Weiss, The shock tube study in extended thermodynamics, Physics of Fluids, 13 (2001), pp. 2423--2432.